# SDR DALA2024101109971

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 12,546 hours, 5,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE INTERCOSTAL 12" FORWARD OF FR15 AND AT RBL 28 HAS CORROSION AROUND FASTENER HOLE . -M-. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0474:5311-2016/004 00448 COMPLIED WITH ER/A 620912-14 PRI REV 0, ER/A 620912-14 PRI REV 1 AND FINAL ER/A 620912-14 REV ORIGINAL. (LP# 0600757)
